# SDR USAA001796

- Difficulty date: October 23, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 787
- Part time: 49,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CRACKED 1 INCH, BS 787, STRINGER 16L.  INSTALLED DOUBLER PER SRM 53-10-3.  (M)
